3 doctors weighed in:

Taking metronidazole and ciprofloxacin 1/12/14. 2days now , morning pee red in color is this normal?

3 doctors weighed in
Dr. Guolin Wen
Pharmacology
1 doctor agrees

In brief: Immediate attention

You need to see your doc right away, red urine has nothing to do with those antibiotics.
Metronidazole can turn urine black, but not red.

In brief: Immediate attention

You need to see your doc right away, red urine has nothing to do with those antibiotics.
Metronidazole can turn urine black, but not red.
Dr. Guolin Wen
Dr. Guolin Wen
Thank
Dr. Donald Colantino
Internal Medicine

In brief: Abnormal

Red urine suggests bleeding from the lower urinary tract unless it's from vaginal bleeding.
Stones , bladder growths and hemorrhagic cystitis are possibilities. Cipro (ciprofloxacin) should eradicate simple bacterial bladder infections. If you have hematuria(blood in urine) now i recommend an evaluation by a urologist.

In brief: Abnormal

Red urine suggests bleeding from the lower urinary tract unless it's from vaginal bleeding.
Stones , bladder growths and hemorrhagic cystitis are possibilities. Cipro (ciprofloxacin) should eradicate simple bacterial bladder infections. If you have hematuria(blood in urine) now i recommend an evaluation by a urologist.
Dr. Donald Colantino
Dr. Donald Colantino
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors